# SDR SWIA200413463

- Difficulty date: June 15, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 4,399 hours, 3,401 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 484.00 LBL 36.  DISCOVERED DURING C-CHECK INSPECTION. REPAIRED INTERCOSTAL IAW CRJ REO 601R-53-41-059 REV. A.
